In this paper, we prove a comparison result between a solution u(x,t), x∈Ω⊂ℝ 2, t∈(0,T), of a time depending equation involving the Monge-Ampre operator in the plane and the solution of a conveniently symmetrized parabolic equation. To this aim, we prove a derivation formula for the integral of a smooth function g(x,t) over sublevel sets of u, {x∈Ω:u(x,t)

Brandolini B. (2012). On a time-depending Monge-Ampère type equation. NONLINEAR ANALYSIS, 75(10), 4006-4013 [10.1016/j.na.2012.02.016].

On a time-depending Monge-Ampère type equation

Brandolini B.
2012

Abstract

In this paper, we prove a comparison result between a solution u(x,t), x∈Ω⊂ℝ 2, t∈(0,T), of a time depending equation involving the Monge-Ampre operator in the plane and the solution of a conveniently symmetrized parabolic equation. To this aim, we prove a derivation formula for the integral of a smooth function g(x,t) over sublevel sets of u, {x∈Ω:u(x,t)
Settore MAT/05 - Analisi Matematica
Brandolini B. (2012). On a time-depending Monge-Ampère type equation. NONLINEAR ANALYSIS, 75(10), 4006-4013 [10.1016/j.na.2012.02.016].
File in questo prodotto:
File Dimensione Formato  
NA(2012).pdf

Solo gestori archvio

Descrizione: articolo principale
Tipologia: Versione Editoriale
Dimensione 236.72 kB
Formato Adobe PDF
236.72 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/494044
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 0
social impact